# SDR RAIA2009032400002

- Difficulty date: March 22, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 21,903 hours, 20,868 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7931 - MHT - EMERGENCY LIGHT AT EXIT ROW WILL NOT COME ON.  MAINTENANCE RESOLDERED THE CONNECTING WIRE TO THE LIGHT ASSEMBLY.  OPS CHECKED GOOD.
